About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 828615, 16 pages
http://dx.doi.org/10.1155/2013/828615
Research Article

A Nonoverlapping Domain Decomposition Method for an Exterior Anisotropic Quasilinear Elliptic Problem in Elongated Domains

Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Received 2 September 2012; Accepted 17 December 2012

Academic Editor: Yong-Kui Chang

Copyright © 2013 Baoqing Liu and Qikui Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Baoqing Liu and Qikui Du, “A Nonoverlapping Domain Decomposition Method for an Exterior Anisotropic Quasilinear Elliptic Problem in Elongated Domains,” Mathematical Problems in Engineering, vol. 2013, Article ID 828615, 16 pages, 2013. doi:10.1155/2013/828615